# SDR 2017FA0000512

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: General aviation
- Aircraft: N123TM
- Make and model: Cessna U206F
- Aircraft serial: 20301768
- Aircraft time: 14,301 hours
- Engine: Cont IO520F
- Engine time: 1,180 hours
- Propeller: Hartzl HCC3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Part number: AEC539988
- Condition: Chipped
- Location: Nr 5 Cylinder
- Part time: 1,180 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW COMPRESSION DURING A 100 HOUR INSPECTION,  IN ONE CYLINDER (20/80) WAS OBSERVED. BORESCOPE INSPECTION SHOWED AN INTAKE VALVE THAT HAD LOST PART OF THE LIP THAT SEALS AGAINST THE VALVE SEAT.
